MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY HO POR PL HA SZ 12; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE

SMITH & NEPHEW, INC. ANTHOLOGY HO POR PL HA SZ 12; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE
Model Number 71357112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that during a right tha revision surgery performed on the (b)(6) 2022, the greater troches fracture while trying to expose the femoral component which was treated with bone graft.Additionally, during the procedure, there was concern of blood loss from the acetabular component, therefore two units of packed red blood cells were provided.The patient was stable at the end of the procedure.
 
Additional Manufacturer Narrative
Internal reference: case (b)(4).
 
Additional Manufacturer Narrative
D3 (manufacturer name), g (manufacturing site).Please note that the fei for memphis manufacturing site is 1020279.
 
Additional Manufacturer Narrative
After further assessment of the information gathered by the manufacturer, it was identified that this event is a duplicate of internal complaint reference number (b)(4) (manufacturing report number: 3005975929-2023-00059).As such the investigation was performed on the last mentioned complaint.

Brand Name
ANTHOLOGY HO POR PL HA SZ 12
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key16903520
Report Number3005975929-2023-00060
Device Sequence Number14792197
Product Code MRA
UDI-Device Identifier03596010559678
UDI-Public03596010559678
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71357112
Device Catalogue Number71357112
Device Lot Number06AM04685A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer04/25/2023
04/25/2023
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date05/23/2023
12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: 74120166 / LOT: 71400; PN: 74122558 / LOT: 10205; PN: 74222200 / LOT: 08BW15655
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale